# SDR JJBA20250609005

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 47,648 hours, 30,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SERVICE DOOR THRESHOLD AT FRAME 22. REPAIRED SERVICE DOOR AFT SILL. COMPLETED EDDY CURRENT HIGH FREQUENCY INSPECTION OF AFT SERVICE DOOR SILL REPAIR. NO INDICATIONS OF CRACKS AT THIS TIME.
